# SDR 97ZZZX3624

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 222375033101
- Condition: Failed
- Location: Cockpit Attitude
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR, FLAG WILL NOT STAY PULLED.
